Autonomous limit of the 4-dimensional Painlevé-type equations and degeneration of curves of genus two
[Limite autonome des équations 4-dimensionnelles de type Painlevé et la dégénérescence des courbes de genre deux]
Annales de l'Institut Fourier, Tome 69 (2019) no. 2, pp. 845-894.

Dans des études récentes, des analogues en 4 dimensions des équations de Painlevé ont été répertoriés et il existe 40 types. Le but du présent article est de caractériser géométriquement ces 40 équations de type Painlevé. A cet effet, nous étudions la limite autonome de ces équations et la dégénérescence de leurs courbes spectrales. Les courbes spectrales sont des familles à 2 paramètres de courbes de genre deux et leur dégénérescences génériques sont d’un des types classés par Namikawa et Ueno. L’algorithme de Liu nous permet de trouver le types de dégénérescence de courbes spectrales pour nos 40 types de systèmes intégrables. Ce résultat est analogue au fait suivant ; les familles des courbes spectrales des équations de Painlevé autonomes bidimensionnelles P I , P II , P IV , P III D 8 , P III D 7 , P III D 6 , P V et P VI définissent des surfaces elliptiques avec une fibre singulière à H= des types Dynkin E 8 (1) , E 7 (1) , E 6 (1) , D 8 (1) , D 7 (1) , D 6 (1) , D 5 (1) et D 4 (1) , respectivement.

In recent studies, 4-dimensional analogs of the Painlevé equations were listed and there are 40 types. The aim of the present paper is to geometrically characterize these 40 Painlevé-type equations. For this purpose, we study the autonomous limit of these equations and degeneration of their spectral curves. The spectral curves are 2-parameter families of genus two curves and their generic degeneration are one of the types classified by Namikawa and Ueno. Liu’s algorithm enables us to find the degeneration types of the spectral curves for our 40 types of integrable systems. This result is analogous to the following fact; the families of the spectral curves of the autonomous 2-dimensional Painlevé equations P I , P II , P IV , P III D 8 , P III D 7 , P III D 6 , P V and P VI define elliptic surfaces with the singular fiber at H= of the Dynkin types E 8 (1) , E 7 (1) , E 6 (1) , D 8 (1) , D 7 (1) , D 6 (1) , D 5 (1) and D 4 (1) , respectively.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/aif.3260
Classification : 34M55,  33E17,  14H70
Mots clés : Limite autonome des équations 4-dimensionnelles de type Painlevé, dégénérescence des courbes de genre deux
@article{AIF_2019__69_2_845_0,
     author = {Nakamura, Akane},
     title = {Autonomous limit of the 4-dimensional {Painlev\'e-type} equations and degeneration of curves of genus two},
     journal = {Annales de l'Institut Fourier},
     pages = {845--894},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {69},
     number = {2},
     year = {2019},
     doi = {10.5802/aif.3260},
     zbl = {07067421},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.3260/}
}
Nakamura, Akane. Autonomous limit of the 4-dimensional Painlevé-type equations and degeneration of curves of genus two. Annales de l'Institut Fourier, Tome 69 (2019) no. 2, pp. 845-894. doi : 10.5802/aif.3260. https://aif.centre-mersenne.org/articles/10.5802/aif.3260/

[1] Adams, Malcolm; Harnad, John; Hurtubise, Jacques Dual moment maps into loop algebras, Lett. Math. Phys., Volume 20 (1990) no. 4, pp. 299-308 | Article | MR 1077962 | Zbl 0721.58025

[2] Adams, Malcolm; Harnad, John; Previato, Emma Isospectral Hamiltonian flows in finite and infinite dimensions. I. Generalized Moser systems and moment maps into loop algebras, Commun. Math. Phys., Volume 117 (1988) no. 3, pp. 451-500 | MR 953833 | Zbl 0659.58022

[3] Adler, Mark; van Moerbeke, Pierre The complex geometry of the Kowalewski-Painlevé analysis, Invent. Math., Volume 97 (1989) no. 1, pp. 3-51 | Article | MR 999312 | Zbl 0678.58020

[4] Adler, Mark; van Moerbeke, Pierre; Vanhaecke, Pol Algebraic integrability, Painlevé geometry and Lie algebras, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge., 47, Springer, 2004, xii+483 pages | Article | MR 2095251 | Zbl 1083.37001

[5] Audin, Michèle Spinning tops. A course on integrable systems, Cambridge Studies in Advanced Mathematics, 51, Cambridge University Press, 1996, viii+139 pages | MR 1409362 | Zbl 0867.58034

[6] Bolsinov, Alekseí V.; Fomenko, Anatolii T. Integrable Hamiltonian systems. Geometry, topology, classification, Chapman & Hall/CRC, 2004, xvi+730 pages (Translated from the 1999 Russian original) | Article | MR 2036760 | Zbl 1056.37075

[7] Chazy, Jean Sur les équations différentielles du troisième ordre et d’ordre supérieur dont l’intégrale générale a ses points critiques fixes, Acta Math., Volume 34 (1911) no. 1, pp. 317-385 | Article | MR 1555070 | Zbl 42.0340.03

[8] Cosgrove, Christopher M. Higher-order Painlevé equations in the polynomial class. I. Bureau symbol P2, Stud. Appl. Math., Volume 104 (2000) no. 1, pp. 1-65 | Article | MR 1738749 | Zbl 1136.34350

[9] Cosgrove, Christopher M. Higher-order Painlevé equations in the polynomial class. II. Bureau symbol P1, Stud. Appl. Math., Volume 116 (2006) no. 4, pp. 321-413 | Article | MR 2220477 | Zbl 1145.34379

[10] Dettweiler, Michael; Reiter, Stefan Middle convolution of Fuchsian systems and the construction of rigid differential systems, J. Algebra, Volume 318 (2007) no. 1, pp. 1-24 | Article | MR 2363121 | Zbl 1183.34137

[11] Fuchs, Reinhard Sur quelques équations différentielles linéaires du second ordre., C. R. Math. Acad. Sci. Paris, Volume 141 (1906), pp. 555-558 | Zbl 36.0397.02

[12] Haraoka, Yoshishige; Filipuk, Galina Middle convolution and deformation for Fuchsian systems, J. Lond. Math. Soc., Volume 76 (2007) no. 2, pp. 438-450 | Article | MR 2363425 | Zbl 1140.34035

[13] Harnad, John Dual isomonodromic deformations and moment maps to loop algebras, Commun. Math. Phys., Volume 166 (1994) no. 2, pp. 337-365 | MR 1309553 | Zbl 0822.58018

[14] Hiroe, Kazuki; Oshima, Toshio A classification of roots of symmetric Kac-Moody root systems and its application, Symmetries, integrable systems and representations (Springer Proceedings in Mathematics & Statistics), Volume 40, Springer, 2013, pp. 195-241 | Article | MR 3077686 | Zbl 1286.17011

[15] Hitchin, Nigel Stable bundles and integrable systems, Duke Math. J., Volume 54 (1987) no. 1, pp. 91-114 | Article | MR 885778 | Zbl 0627.14024

[16] Hukuhara, Masuo Sur les points singuliers des équations différentielles linéaires. II., J. Fac. Sci., Hokkaido Univ., Ser. I, Volume 5 (1937), pp. 123-166 | Zbl 0016.30502

[17] Iitaka, Shigeru On the degenerates of a normally polarized abelian varieties of dimension 2 and algebraic curves of genus 2 (in Japanese), 1967 University of Tokyo (Japan)

[18] Inaba, Michi-aki; Iwasaki, Katsunori; Saito, Masa-Hiko Moduli of stable parabolic connections, Riemann-Hilbert correspondence and geometry of Painlevé equation of type VI. I, Publ. Res. Inst. Math. Sci., Volume 42 (2006) no. 4, pp. 987-1089 | Article | MR 2289083 | Zbl 1127.34055

[19] Jimbo, Michio; Miwa, Tetsuji; Ueno, Kimio Monodromy preserving deformation of linear ordinary differential equations with rational coefficients. I. General theory and τ-function, Physica D, Volume 2 (1981) no. 2, pp. 306-352 | Article | MR 630674 | Zbl 1194.34167

[20] Katz, Nicholas M. Rigid local systems, Annals of Mathematics Studies, 139, Princeton University Press, 1996, viii+223 pages | MR 1366651 | Zbl 0864.14013

[21] Kawakami, Hiroshi Four-dimensional Painlevé-type equations associated with ramified linear equations I: Matrix Painlevé systems (2016) (https://arxiv.org/abs/1608.03927, to appear in Funkcial, Ekvac)

[22] Kawakami, Hiroshi Four-dimensional Painlevé-type equations associated with ramified linear equations III: Garnier systems and Fuji-Suzuki systems, SIGMA, Symmetry Integrability Geom. Methods Appl., Volume 13 (2017), 096, 50 pages | Zbl 1402.34095

[23] Kawakami, Hiroshi Four-dimensional Painlevé-type equations associated with ramified linear equations II: Sasano systems, J. Integrable Sys., Volume 3 (2018) no. 1, xyy013, 36 pages | Zbl 1402.34096

[24] Kawakami, Hiroshi; Nakamura, Akane; Sakai, Hidetaka Toward a classification of four-dimensional Painlevé-type equations, Algebraic and geometric aspects of integrable systems and random matrices (Contemporary Mathematics), Volume 593, American Mathematical Society, 2013, pp. 143-161 | Article | MR 3087954 | Zbl 1287.34080

[25] Kawakami, Hiroshi; Nakamura, Akane; Sakai, Hidetaka Degeneration scheme of 4-dimensional Painlevé-type equations, 4-dimensional Painlevé-type equations (MSJ Memoirs), Volume 37, Mathematical Society of Japan, 2018 | Article | Zbl 07003998

[26] Kawamuko, Hiroyuki On the Garnier system of half-integer type in two variables, Funkc. Ekvacioj, Volume 52 (2009) no. 2, pp. 181-201 | Article | MR 2547101 | Zbl 1194.34172

[27] Kimura, Hironobu The degeneration of the two-dimensional Garnier system and the polynomial Hamiltonian structure, Ann. Mat. Pura Appl., Volume 155 (1989), pp. 25-74 | Article | MR 1042827 | Zbl 0693.34043

[28] Kimura, Hironobu Uniform foliation associated with the Hamiltonian system H n , Ann. Sc. Norm. Super. Pisa, Cl. Sci., Volume 20 (1993) no. 1, pp. 1-60 | MR 1215998 | Zbl 0774.34007

[29] Kimura, Hironobu Initial value spaces of degenerate Garnier systems, RIMS Kokyuroku, Volume 1133 (2000), pp. 18-27 | MR 1778322 | Zbl 0958.34514

[30] Kodaira, Kunihiko On compact analytic surfaces. II, Ann. Math., Volume 77 (1963), pp. 563-626 | Article | MR 0184257 | Zbl 0118.15802

[31] Kodaira, Kunihiko On compact analytic surfaces. III, Ann. Math., Volume 78 (1963), pp. 1-40 | MR 184257 | Zbl 0171.19601

[32] Kostov, Vladimir Petrov The Deligne-Simpson problem for zero index of rigidity, Perspectives of complex analysis, differential geometry and mathematical physics (St. Konstantin, 2000), World Scientific, 2001, pp. 1-35 | MR 1877365 | Zbl 0999.20039

[33] Levelt, Antonius H. M. Jordan decomposition for a class of singular differential operators., Ark. Mat., Volume 13 (1975), pp. 1-27 | Article | MR 500294 | Zbl 0305.34008

[34] Levin, Andrey M.; Olshanetsky, Mikhail A.; Zotov, Andrei V. Painlevé VI, rigid tops and reflection equation, Commun. Math. Phys., Volume 268 (2006) no. 1, pp. 67-103 | Article | MR 2249796 | Zbl 1116.37038

[35] Liu, Qing Courbes stables de genre 2 et leur schéma de modules, Math. Ann., Volume 295 (1993) no. 2, pp. 201-222 | Article | MR 1202389 | Zbl 0819.14010

[36] Liu, Qing Modèles minimaux des courbes de genre deux, J. Reine Angew. Math., Volume 453 (1994), pp. 137-164 | Article | MR 1285783 | Zbl 0805.14013

[37] Malmquist, Johannes Sur les équations différentielles du second ordre dont l’intégrale générales a ses points critiques fixes, Arkiv. Mat. Astr. Fys., Volume 17 (1922-23), pp. 1-89 | Zbl 49.0305.02

[38] Nakamura, Akane On the Bäcklund transformations of the matrix Painlevé equations (in Japanese), 2011 University of Tokyo (Japan)

[39] Nakamura, Akane The degeneration of the Painlevé divisors associated with the autonomous Garnier system of type 9/2, Josai Math. Mono. (2017)

[40] Namikawa, Yukihiko; Ueno, Kenji The complete classification of fibres in pencils of curves of genus two, Manuscr. Math., Volume 9 (1973), pp. 143-186 | Article | MR 0369362 | Zbl 0263.14007

[41] Ogg, Andrew On pencils of curves of genus two, Topology, Volume 5 (1966), pp. 355-362 | MR 0201437 | Zbl 0145.17802

[42] Okamoto, Kazuo Sur les feuilletages associés aux équations du second ordre à points critiques fixes de P. Painlevé, Jpn. J. Math., New Ser., Volume 5 (1979) no. 1, pp. 1-79 | MR 614694 | Zbl 0426.58017

[43] Okounkov, Andrei; Rains, Eric Noncommutative geometry and Painlevé equations, Algebra Number Theory, Volume 9 (2015) no. 6, pp. 1363-1400 | Article | MR 3397405 | Zbl 1329.14012

[44] Oshima, Toshio Fractional calculus of Weyl algebra and Fuchsian differential equations, MSJ Memoirs, 28, Mathematical Society of Japan, 2012 | MR 2986408 | Zbl 1269.34003

[45] Rains, Eric (private communication)

[46] Rains, Eric Generalized Hitchin systems on rational surfaces (2013) (https://arxiv.org/abs/1307.4033)

[47] Rains, Eric The (noncommutative) geometry of differential and difference equations, 2016 (Presented at NSF/CBMS Regional Research Conference on Discrete Painlevé Equations, University of Texas Rio Grande Valley)

[48] Rains, Eric The noncommutative geometry of elliptic difference equations (2016) (https://arxiv.org/abs/1607.08876)

[49] Sakai, Hidetaka Rational surfaces associated with affine root systems and geometry of the Painlevé equations, Commun. Math. Phys., Volume 220 (2001) no. 1, pp. 165-229 | Article | MR 1882403 | Zbl 1010.34083

[50] Sakai, Hidetaka Ordinary differential equations on rational elliptic surfaces, Symmetries, integrable systems and representations (Springer Proceedings in Mathematics & Statistics), Volume 40, Springer, 2013, pp. 515-541 | Article | MR 3077699 | Zbl 1308.14042

[51] Sakai, Hidetaka Isomonodromic deformation and 4-dimensional Painlevé type equations, 4-dimensional Painlevé-type equations (MSJ Memoirs), Volume 37, Mathematical Society of Japan, 2018 | Article | MR 3889094 | Zbl 07003998

[52] Simpson, Carlos The Hodge filtration on nonabelian cohomology, Algebraic geometry—Santa Cruz 1995 (Proceedings of Symposia in Pure Mathematics), Volume 62, American Mathematical Society, 1997, pp. 217-281 | Article | MR 1492538 | Zbl 0914.14003

[53] Suzuki, Masaki Spaces of initial conditions of Garnier system and its degenerate systems in two variables, J. Math. Soc. Japan, Volume 58 (2006) no. 4, pp. 1079-1117 | MR 2276182 | Zbl 1110.37046

[54] Tahara, Nobuhiko An augmentation of the phase space of the system of type A 4 (1) , Kyushu J. Math., Volume 58 (2004) no. 2, pp. 393-425 | Article | MR 2117253 | Zbl 1074.34084

[55] Tate, John Algorithm for determining the type of a singular fiber in an elliptic pencil, Modular functions of one variable, IV (Proc. Internat. Summer School, Univ. Antwerp, Antwerp, 1972) (Lecture Notes in Mathematics), Volume 476, Springer, 1975, pp. 33-52 | Article | MR 0393039 | Zbl 1214.14020

[56] Turrittin, Hugh L. Convergent solutions of ordinary linear homogeneous differential equations in the neighborhood of an irregular singular point, Acta Math., Volume 93 (1955), pp. 27-66 | Article | MR 68689 | Zbl 0064.33603

[57] Yamakawa, Daisuke Fourier-Laplace transform and isomonodromic deformations, Funkc. Ekvacioj, Volume 59 (2016) no. 3, pp. 315-349 | Article | MR 3642539 | Zbl 1369.34109

Cité par document(s). Sources :